# SDR CALA2024092702505

- Difficulty date: September 26, 2024
- Submitted: September 28, 2024
- Operation: Air carrier
- Aircraft: N26215
- Make and model: Boeing 737824
- Aircraft serial: 28775
- Aircraft time: 79,688 hours, 29,289 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: B21506
- Condition: Blown
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT PATH LIGHTS INOP ON LH UP TO OVERWING EXITS. REPLACED FUSES IN PWR SPY M1676 AND M1695 IAW AMM 33-51-06-960-804. OPS CHECK GOOD IAW AMM 33-51-06-710-003.
